Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Plantar Fasciitis Pain

Posted by Kathy B. on 11/06/02 at 08:03 (099494)

Dear Doctor,

I fell down the stairs about 3 weeks ago and hurt my foot. Finally I went to the ER yesterday 11/5/02 because it wasn't getting any better. They x-rayed my foot and examined me and diagnosed me with plantar fasciitis. When I went to the internet to read about it I only read about heel pain. My pain is mainly around my big toe and surrounding area. It aches, stabbing pains and burns. He gave me 7 days of prednisone and that was it. My guestion to you is, do you think I was given the correct diagnosis and should I see a foot doctor for treatment?

Thank you very much for your time.

Kathy

Re: Plantar Fasciitis Pain

Richard, C.Ped on 11/06/02 at 09:24 (099500)

Hi Kathy,
Sorry to hear about your fall. I hope you are ok. I would suggest going to see a doc about the pain. I am wondering if you may have hyperextended your toes duing your fall. It will be best to get a better opinion from a foot doc.
Richard, C.Ped

Re: Plantar Fasciitis Pain

Dr. John Cozzarelli on 11/06/02 at 20:03 (099534)

Hi Kathy:

Sorry about the fall. It does not sound like Plantar fasciitis. Sounds more like a straining of the tendon going to your big toe. I would seek another opinion. In the mean time I would rest it and take an anti-inflammatory medication.

Dr. John Cozzarelli

Re: Plantar Fasciitis Pain

Richard, C.Ped on 11/06/02 at 09:24 (099500)

Hi Kathy,
Sorry to hear about your fall. I hope you are ok. I would suggest going to see a doc about the pain. I am wondering if you may have hyperextended your toes duing your fall. It will be best to get a better opinion from a foot doc.
Richard, C.Ped

Re: Plantar Fasciitis Pain

Dr. John Cozzarelli on 11/06/02 at 20:03 (099534)

Hi Kathy:

Sorry about the fall. It does not sound like Plantar fasciitis. Sounds more like a straining of the tendon going to your big toe. I would seek another opinion. In the mean time I would rest it and take an anti-inflammatory medication.

Dr. John Cozzarelli